< Terug naar vorige pagina


A geometric relation between the h-index and the Lorenz curve

Tijdschriftbijdrage - Brief

We obtain a remarkable geometric relation between the Lorenz curve of a non-negative, continuous, decreasing function Z(r) and the h-index of integrals defined over a subinterval of the domain of Z(r). This result leads to a new geometric interpretation of the h-index of Z.
Tijdschrift: Scientometrics
ISSN: 0138-9130
Issue: 2
Volume: 119
Pagina's: 1281 - 1284
Aantal pagina's: 4
Jaar van publicatie:2019
Trefwoorden:h-Index in a continuous setting